freaking flare up again!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 8/13/2008 12:50 PM (GMT -6)   
I have been super gassy the past few days and then last night at 1am and today my poo is kind of marbled w/mucous and orangish color and smaller and more stringy.  I have tapered down to 10mg (today) by 5mg a week.
 
At least this will work out well w/my appt at the Chrons and Colitis center next week.
 
I think this means that aza is failing me and my next step is really unknown, b/c if I have to go on Cellcept for my kidneys I cant be on two immune suppressors at the same time, so don't know if I can do remi?  I really hate pred but prefer that to flaring. 
 
AND I have a pimple that is 3/4 of an inch in diameter under my right eye on the cheekbone, it hurts wicked bad and I look like a monster (yes I did measure it!).  looking crappy on top of feeling crappy really bites! smhair
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 10mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.  Do you have edema? If so, check your blood protien level!
 


Luna0
Regular Member


Date Joined Jul 2008
Total Posts : 83
   Posted 8/13/2008 1:24 PM (GMT -6)   

Ask to see if you can use remicade. Its what i am on and so far so good. *don't want to jinx it though.* roll YaY for new emotions... turn smilewinkgrin

 

*ok i think i went a little over bored with the new emotes...


Tawn 
18 years old, College Student ~WAHOO GO CATS=)
 
Diagnosed in 2004
Currently on:
Remicade
Imuran 3pills/day
And many other over the counter meds.


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 8/13/2008 3:34 PM (GMT -6)   
Oh Beth! Gosh darn it. That's really miserable. So glad that your appt with the new doc is so soon. I hope they can give you some good advice!

Hang in there.

Oh - and those darn pimples! They just know where to show up to bother you most - like right on the tip of my nose...
Pan-colitis and GERD diagnosed May 2003
Osteopenia (hip and spine) diagnosed Feb 2006
Status:  Remission?!?!?
Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
Remicade: 1st infusion 06/17/08:  Next infusion: 10/07/08
Last Prednisone dose:  7/15/08
 
Co-Moderator UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 8/13/2008 4:05 PM (GMT -6)   
uuuuuuuugh, my 4th trip to the bathroom and bits of blood are mixed in, can see it very clearly now.  Love it esp when hemmies are acting up and I am pooping razor blades!
 
Should I contact my reg. GI to see if I should bump up the pred until I see my Neph so I can find out if I will be going on Cellcept or not and if I can be on that and remi?
 
Am I tapering too fast??? 5mg a week....
 
Also I will be traveling for work on 8/25-8/27, I just dont want to be flaring then!!!!
 
AGGGGGH!
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 10mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.  Do you have edema? If so, check your blood protien level!
 


marty1976
Veteran Member


Date Joined Nov 2005
Total Posts : 2045
   Posted 8/13/2008 4:44 PM (GMT -6)   
If IT WERE ME I Would increase by 5mgs again. but i stress that is only what i do.Its usually a sign that you are tapering too quick when symptoms start increasing.Maybe taper 2.5 mgs after a few weeks. i really hope you get better soon, i'm experiencing something similar right now myself.
feel good soon
Marty
                                     keep the faith 

         asacol/proctifoam/Zoton (lansoprazole)/pred/colofac


       
            http://www.myspace.com/martybuzz1<FONT]


at wit's end
Veteran Member


Date Joined Jun 2007
Total Posts : 569
   Posted 8/13/2008 6:38 PM (GMT -6)   
I definitely think I am having a flare with my very lower left colon area and rectal area although I find no bleeding. But this is the third time in the past week that I have had to go to the bathroom, and passed mostly gas but have had a brownish watery looking stuff on the toilet paper upon wiping. This is characteristic somewhat of my flares in past years but they consisted of urgency and full diarrhea, and some bleeding. I did however, experience urgency this time.
 
My left side feels very weird, a stinging sensation and tingling sensations in the lower left side of my colon and rectal area, this occurred with this latest episode tonight. I am using Canasa 1000mg suppositories every other night but when I noticed this stuff about a week ago that lasted a couple of days I went to using the suppositories every night. My left side feels like it is tender also when I have these stinging, tingling type feelings, and it feels like something sticking me in that area of my side.
 
When I do not have them, it is not that way of course. Has anyone else had this type of flare, where it is really not diarrhea??? The past couple of days I have been using the bathroom 3 and 4 times a day, usually within a couple of hours time. But it has been formed and solid those times. Would it be safe to increase my asacol 400mg on my own from 2 pills twice a day to 6 a day??? That is what I used to be on.
 
I worry about colon cancer. I keep thinking about how my dog ended up with cancer of the intestinal tract and could no longer go to the bathroom other than a small drop here and there. And if I were constipated I would not be able to go at all. I go every day. But depending on what I eat, well, that determines whether I go normal or well. I find now I get more paranoid about every little health issue, where as before when I had these flares I just went to the doctor and took it with a grain of salt. And I really think that is due to my hormone levels changing due to my age.
 
I've never heard of colitis with constipation before as a symptom, before on here, because mine was always on the diarrhea end of things. I have an appointment on September 4th with my gastro doctor. Does this mean my Asacol is not working. Or is this possibly this way due to not enough fiber intake? I guess I will go back to the Metamucil.
 
I am interested in anyone's imput and suggestions. I am also wondering if I go back to 2 pills 3X a day. How many hours apart should I take them if increasing to 6 a day? I don't know how I could possibly be having a flare when on the medicine for maintenance. Thanks.
 
 
 


Diagnosed with left sided UC in sigmoid colon and rectum 1986.
Put on Azulfidine 2 X 3 a day and Rowasa enemas 60mg.
Have been pretty much in remission overall other than a few flares over the past 21 years.
Medicine changed to Asacol 400mg 2 pills X3 times a day. Taken off all meds in 2004.
Diagnosed with acid reflux 2005. Put on Protonix 40mg.
Have been using Canasa 1000mg suppositories nightly since January 2007.
Was put back on Asacol 400mg 2 pills 2X a day in July 2007 maintenance. 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 2:26 AM (GMT -6)
There are a total of 3,005,991 posts in 329,291 threads.
View Active Threads


Who's Online
This forum has 161817 registered members. Please welcome our newest member, Butterfly_.
235 Guest(s), 0 Registered Member(s) are currently online.  Details